Geometric description of all possible representations of a Riemannian metric in Levi-Cività form
Doklady Akademii Nauk, Tome 141 (1961) no. 2, pp. 322-325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_2_a17,
author = {A. S. Solodovnikov},
title = {Geometric description of all possible representations of a {Riemannian} metric in {Levi-Civit\`a} form},
journal = {Doklady Akademii Nauk},
pages = {322--325},
year = {1961},
volume = {141},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_2_a17/}
}
TY - JOUR AU - A. S. Solodovnikov TI - Geometric description of all possible representations of a Riemannian metric in Levi-Cività form JO - Doklady Akademii Nauk PY - 1961 SP - 322 EP - 325 VL - 141 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1961_141_2_a17/ LA - ru ID - DAN_1961_141_2_a17 ER -
A. S. Solodovnikov. Geometric description of all possible representations of a Riemannian metric in Levi-Cività form. Doklady Akademii Nauk, Tome 141 (1961) no. 2, pp. 322-325. http://geodesic.mathdoc.fr/item/DAN_1961_141_2_a17/